Research

Quasi-stationary distributions for Levy process


Reference:

Kyprianou, A. E. and Palmowski, Z., 2006. Quasi-stationary distributions for Levy process. Bernoulli, 12 (4), pp. 571-581.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.3150/bj/1155735927

Abstract

In recent years there has been some focus in work by Bertoin, Chaumont and Doney on the behaviour of one-dimensional Lévy processes and random walks conditioned to stay positive. The resulting conditioned process is transient. In earlier literature, however, one encounters for special classes of random walks and Lévy processes a similar, but nonetheless different, type of asymptotic conditioning to stay positive which results in a limiting quasi-stationary distribution. We extend this theme into the general setting of a Lévy process fulfilling certain types of conditions which are analogues of known classes in the random walk literature. Our results generalize those of E.K. Kyprianou for special types of one-sided compound Poisson processes with drift and of Martínez and San Martín for Brownian motion with drift, and complement the results due to Iglehart, Doney, and Bertoin and Doney for random walks.

Details

Item Type Articles
CreatorsKyprianou, A. E.and Palmowski, Z.
DOI10.3150/bj/1155735927
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7041

Export

Actions (login required)

View Item